# SDR CA981209005

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: PE65016
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) TRIM JAMMED BELOW NEUTRAL POSITION, TRIM WORKS FROM NEUTRAL TO NOSE DOWN.  DURING REPLACEMENT OF TELEFLEX CABLE, FOUND BOX TRANSMISSION GEAR LOOSE, TRANSMISSION REPLACED AND SYSTEM RIGGED.  IT WAS DETERMINED THAT THE WEAR ON THE CABLE AT THE TRANSMISSION BOX WAS CAUSED BY A GEAR IN THE TRANSMISSION.  THE CAUSE OF THE LOOSE GEAR WAS ATTRIBUTED TO THE LOSS OF AN ALLEN SCREW THAT SECURED THE GEAR.
